# SDR AALA201507099005

- Difficulty date: July 7, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 48,595 hours, 22,454 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Btms
- Part number: 351H51002
- Part serial: 4282
- Condition: Faulty
- Location: Mlg
- Part time: 48,592 hours, 22,453 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 1960 EN-ROUTE, AFTER TAKEOFF NR 3 BRAKE TEMP JUMPED TO 450, 1.75, 2.70, 3.450 & 4. 50 TRIGGERED, BRAKES HOT ECAM IAW TSM 32-47-00-810-818-A.  R & R BRAKE TEMP MONITORING UNIT 2 GW IAW AMM 32-47-18-400-001-A.  OPERATIONS OK FOR SERVICE.
